# SDR GTIA2017122202313

- Difficulty date: December 22, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 45,082 hours, 21,278 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Scuff Plate
- Condition: Gouged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON L1 DOOR FWD UNDER SCUFF PLATE AREA.  COMPLIED WITH EO 5321-1795,  REV 00.   REPAIRED THE  DOOR SCUFF PLATE.
